# SDR SIMA200116901

- Difficulty date: June 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145239
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1309
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4649 - DURING TAXI FROM GATE, CREW REPORTED A NR 1 PITCH TRIM FAIL.  AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
